# SDR CA190311012

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DIDN`T EXTEND, WHILE PILOT SELECTED LANDING GEAR LEVER DOWN. AIRCRAFT GO-AROUND, THEN PILOT PULLED THE MANUAL RELEASE HANDLE, LANDING GEAR EXTEND THIS TIME. AFTER AIRCRAFT LANDING, PILOT ALSO REPORTED THE NOSE WHEEL STEERING WAS INOP.
